# SDR 120B2020071500089

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: BAC15062782
- Condition: Chafed
- Location: Nr 1 Cowling
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD CORE COWL INTERIOR 2ND FRAME IS CHAFFED (REPAIRED).
